I was only recently diagonsed w/mania and my biggest fear is it could get worst and evently delevop into schizophrenia? I will say that the Geodon has really helped. Before starting taking the drug I had gone as long as 4 days w/o sleep and now I get 8 hours most nights.
Mania can be caused my many things such as Bipolar disorder and Schizophrenia. Schizophrenia usually shows up in your early 20's so if you're older you shouldn't worry much about it. I would also recommend talking with your doctor about it and see what he or she thinks. If the medication is working that's great! Keep taking it as prescribed and stay in touch with your doctor. Good luck to you! Hope this helps.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 6 Feb 2010 • 6 answers
Posted 1 Oct 2013 • 3 answers
Posted 8 Dec 2015 • 2 answers
Posted 22 Jun 2017 • 0 answers